Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 52, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Mar 20, 2012, 3:42 PM CDT for Conway County, Pope County, Van Buren County, Arkansas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 20, 2012, 3:42 PM CDT (20:42 UTC)
- Expired
- Mar 20, 2012, 4:18 PM CDT
- In force
- 36 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Conway County, AR, Pope County, AR, Van Buren County, AR
The radar
The Little Rock radar (KLZK), 85 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 20, 2:55 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 660 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -85 m²/s²
- 0-3 km storm-relative helicity
- 439 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
058 WUUS54 KLZK 202042 SVRLZK ARC029-115-141-202130- /O.NEW.KLZK.SV.W.0052.120320T2042Z-120320T2130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 342 PM CDT TUE MAR 20 2012 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CONWAY COUNTY IN CENTRAL ARKANSAS... EAST CENTRAL POPE COUNTY IN CENTRAL ARKANSAS... WEST CENTRAL VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS... * UNTIL 430 PM CDT * AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES SOUTH OF ST. VINCENT...OR 7 MILES NORTH OF MORRILTON...AND MOVING NORTH AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... ST. VINCENT... SOLGOHACHIA... MT EVANS... MIDDLETON... LANTY... JERUSALEM... HATTIEVILLE... DABNEY... CLEVELAND... CLAUDE... BROCK CREEK LAKE... BLICK... WONDERVIEW... SCOTLAND... RUPERT... OVERCUP... NOGO... KENWOOD... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING FOR ARKANSAS. LAT...LON 3570 9289 3565 9249 3519 9267 3520 9285 TIME...MOT...LOC 2042Z 187DEG 39KT 3528 9274 $$ BJS
2 follow-up statements
318 WWUS54 KLZK 202058 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 358 PM CDT TUE MAR 20 2012 ARC029-115-141-202130- /O.CON.KLZK.SV.W.0052.000000T0000Z-120320T2130Z/ CONWAY AR-POPE AR-VAN BUREN AR- 358 PM CDT TUE MAR 20 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL VAN BUREN...NORTHEASTERN POPE AND NORTH CENTRAL CONWAY COUNTIES UNTIL 430 PM CDT... AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CLEVELAND...OR 18 MILES NORTH OF MORRILTON...MOVING NORTH AT 45 MPH. * LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE... MT EVANS... JERUSALEM... DABNEY... CLEVELAND... CLAUDE... BROCK CREEK LAKE... BLICK... SCOTLAND... RUPERT... NOGO... CRABTREE... BEVERAGE TOWN... ALREAD... ZION HILL... WILLS MTN... WALNUT KNOB... WALNUT GROVE... WALKER MTN... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 3533 9265 3537 9285 3570 9289 3565 9249 TIME...MOT...LOC 2058Z 187DEG 39KT 3545 9271 $$ BJS
877 WWUS54 KLZK 202118 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 418 PM CDT TUE MAR 20 2012 ARC029-115-141-202129- /O.CAN.KLZK.SV.W.0052.000000T0000Z-120320T2130Z/ CONWAY AR-POPE AR-VAN BUREN AR- 418 PM CDT TUE MAR 20 2012 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL VAN BUREN... NORTHEASTERN POPE AND NORTH CENTRAL CONWAY COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. LAT...LON 3533 9265 3537 9285 3570 9289 3565 9249 TIME...MOT...LOC 2119Z 187DEG 39KT 3568 9268 $$ BJS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 20, 3:17 PM CDT, 25 minutes earlier.
Area forecast discussion, Mar 20, 3:17 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 317 PM CDT TUE MAR 20 2012 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT WIDESPREAD SHRA AND SOME TSRA CONTINUED OVER MUCH OF ERN OK THIS AFTERNOON...STRETCHING SOUTH INTO PORTIONS OF NERN TX AND WRN LA. THE AXIS OF HEAVIEST RAINFALL HAS GENERALLY REMAINED JUST WEST OF AR...THOUGH LOCATIONS ACROSS FAR WRN AR ALREADY SAW OVER 2 INCHES OVERNIGHT. THIS AXIS OF HEAVY RAINFALL WAS BEGINNING TO SLOWLY SHIFT EAST THIS AFTERNOON...WITH SHRA/TSRA LIFTING NORTH INTO WRN AR ONCE AGAIN. EARLIER THIS MORNING...AN OUTFLOW FROM OVERNIGHT CONVECTION MOVED EAST INTO CENTRAL SECTIONS OF THE STATE...GENERATING A BROKEN LINE OF SHRA...WITH THE OCCASIONAL THUNDER. OVERTIME HOWEVER...THE EWD MOMENTUM AS DECREASED...WITH JUST SOME ISOLATED TO SCT ACTIVITY REMAINING ACROSS THE ERN TWO THIRDS OF THE CWA. WEST OF THIS LINE OF ACTIVITY...WINDS HAVE DECREASED SIGNIFICANTLY TO GENERALLY LESS THAN 10 KTS. HOWEVER...BREEZY CONDITIONS PERSIST TO THE EAST...WITH WINDS OF 15 TO 20 KTS SUSTAINED COMMON...AND SOME GUSTS APPROACHING 30 KTS. WILL REMOVE THE LAKE WIND ADV WEST OF THIS LINE...BUT CONTINUE THROUGH 00Z ACROSS ERN SECTIONS OF THE STATE. THROUGH THE REST OF THE AFTERNOON INTO THE EARLY EVENING HRS...EXPECT WIDESPREAD SHRA AND SOME TSRA TO CONTINUE TO SPREAD NORTH ACROSS THE WRN THIRD OF THE STATE. FURTHER EAST...EXPECTED MORE SCATTERED SHRA/TSRA TO BE POSSIBLE...SOME OF WHICH COULD BECOME STRONG TO SVR WITH THE INCREASED INSTABILITY AND SFC CONVERGENCE EXPECTED. THE MAIN THREATS WILL BE DAMAGING WINDS...WITH SOME LARGE HAIL AND AN ISOLATED TORNADO ALSO POSSIBLE. BY LATE THIS EVENING HOWEVER...EXPECT THE THREAT FOR SVR WX ACROSS THE CWA TO DECREASE. OVERNIGHT...THE AXIS OF HEAVY RAINFALL WILL CONTINUE TO SHIFT SLOWLY EAST AS THE UPPER CLOSED LOW TO THE WEST ALSO MOVES SLOWLY EAST/NE. BY SUNRISE WED MORNING...THE AXIS OF HEAVIEST RAINFALL WILL HAVE SHIFTED FAR ENOUGH EAST TO BISECT THE STATE FROM NORTH TO SOUTH. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE ACROSS THE WRN HALF OF THE STATE BY WED MORNING...WITH SOME ISOLATED HIGHER AMOUNTS NOT OUT OF THE QUESTION. AS THE DAY GOES ON...THE PRECIP AXIS WILL SHIFT EAST...BUT BECOME LESS ORGANIZED OVER TIME WITH THE MAIN ENERGY REMAINING TO THE WEST. EVEN SO...AN ADDITIONAL HALF TO 1 INCH OF RAIN COULD BE SEEN ALONG THIS MAIN AXIS THROUGH MID AFTERNOON WED. WED NIGHT INTO THU...ANOTHER IMPULSE WILL ROTATE AROUND THE MAIN UPPER LOW...AND LIFT NORTH OVER AR. ANOTHER ROUND OF HEAVY RAINFALL WILL BE POSSIBLE WED EVENING INTO THU MORNING...BRINGING AN ADDITIONAL HALF TO 1.5 INCHES OF RAINFALL TO THE CWA. THIS WOULD BRING ADDITIONAL RAINFALL AMOUNTS FROM MIDDAY TODAY THROUGH THE END OF THE EVENT OF 2 TO 4 INCHES...WITH LOCALLY HIGHER AMOUNTS. WILL CONTINUE THE FLASH FLOOD WATCH FOR THE CURRENT LOCATIONS AND CURRENT TIME SPAN. BY THU NIGHT INTO FRI...THE MAIN UPPER LOW WILL FINALLY MOVE NE ACROSS THE REGION. AS IT DOES SO...ADDITIONAL PRECIP WILL BE POSSIBLE AROUND THE CENTER OF THIS UPPER LOW AS IT PASSES FROM WRN AR INTO NERN AR. CONTINUE WITH CHANCE POPS THU NIGHT INTO FRI FOR THIS SCENARIO. WILL DECREASE POPS FROM SW TO NE FRI NIGHT INTO THE LONG TERM PERIOD AS THIS SLOW MOVING STORM SYSTEM FINALLY EXITS THE REGION TO THE NE. && .LONG TERM...SATURDAY THROUGH TUESDAY MODELS ARE IN GOOD AGREEMENT FOR THE LONG TERM PERIOD. MAINLY A DRY FORECAST IS IN STORE FOR THE AREA. THE SLOW MOVING UPPER LOW WILL BE MOVING OFF TO THE EAST SATURDAY AND SUNDAY. ANOTHER STRONG UPPER RIDGE WILL BUILD OVER THE CENTER OF THE COUNTRY INCLUDING ARKANSAS. THIS WILL KEEP US DRY THROUGH MONDAY. WILL BRING IN A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS FOR TUESDAY AFTERNOON AND NIGHT. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 64 71 53 70 / 80 70 80 30 CAMDEN AR 58 63 51 73 / 100 80 60 20 HARRISON AR 55 61 48 68 / 90 70 70 20 HOT SPRINGS AR 56 62 50 71 / 100 80 60 20 LITTLE ROCK AR 61 65 53 71 / 80 80 70 20 MONTICELLO AR 64 67 53 72 / 80 80 70 20 MOUNT IDA AR 52 60 48 69 / 100 80 50 20 MOUNTAIN HOME AR 59 65 51 70 / 80 70 80 20 NEWPORT AR 65 73 55 70 / 60 60 80 30 PINE BLUFF AR 63 66 53 71 / 80 80 70 20 RUSSELLVILLE AR 58 62 50 70 / 90 80 60 20 SEARCY AR 63 67 53 70 / 80 70 80 20 STUTTGART AR 65 68 54 71 / 80 80 80 20 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS- BAXTER-BRADLEY-CLEBURNE-CLEVELAND-DESHA-DREW-FAULKNER-FULTON- GRANT-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE- PRAIRIE-PULASKI-SALINE-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF. FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR BAXTER-BOONE- CALHOUN-CLARK-CONWAY-DALLAS-GARLAND-HOT SPRING-JOHNSON-LOGAN- MARION-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-SCOTT- SEARCY-VAN BUREN-YELL. FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH LATE WEDNESDAY NIGHT FOR BRADLEY-CLEVELAND-DREW-FAULKNER-GRANT- JEFFERSON-LINCOLN-PULASKI-SALINE. && SHORT TERM...62 / LONG TERM...51
Hazardous weather outlook, Mar 20, 5:00 AM CDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT TUE MAR 20 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT TUE MAR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A SLIGHT RISK OF SEVERE STORMS WILL BE POSSIBLE TODAY OVER PARTS OF WESTERN TO CENTRAL ARKANSAS...AS THE STRONG STORM SYSTEM SLOWLY DRIFTS EAST. THE MAIN THREATS WOULD BE DAMAGING WINDS AND LARGE HAIL. AN ISOLATED SEVERE STORM MAY PRODUCE A TORNADO BUT THE OVERALL THREAT IS LOW. THE GREATER THREAT TODAY WILL BE HEAVY RAIN WITH POSSIBLE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF WESTERN ARKANSAS TODAY...AND PARTS OF CENTRAL ARKANSAS LATER TODAY. ALSO A LAKE WIND ADVISORY IS IN EFFECT FOR MUCH OF THE STATE. FLASH FLOODING WILL BEGIN TO BE A CONCERN THROUGH THE DAY AND TONIGHT...AS MORE AND MORE RAIN FALLS OVER WESTERN AND CENTRAL ARKANSAS. RAIN AMOUNTS TODAY AND TONIGHT WILL BE FROM 1 TO 3 INCHES WITH ISOLATED HIGHER AMOUNTS. RESIDENTS ACROSS ARKANSAS SHOULD MONITOR THIS WEATHER SITUATION CLOSELY DUE TO THE POTENTIAL FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE SLOW MOVING STRONG STORM SYSTEM WILL MOVE ACROSS ARKANSAS WEDNESDAY THROUGH FRIDAY...AND CONTINUE TO BRING ROUNDS OF SHOWERS AND THUNDERSTORMS...WITH HEAVY RAIN. DUE TO THE EXTENDED PERIOD OF RAIN...THERE WILL BE A HIGH RISK OF FLASH FLOODING AND SOME RIVER FLOODING. RAIN AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED THROUGH THURSDAY WITH ISOLATED HIGHER AMOUNTS POSSIBLE. IF THE WEATHER SYSTEM MOVES EVEN A LITTLE BIT SLOWER THAN CURRENTLY EXPECTED... SOME TOTALS IN THE WEST COULD EASILY EXCEED 8 INCHES. THESE HIGH RAIN AMOUNTS WILL BRING FLASH FLOODING...WITH THE POTENTIAL FOR HIGH WATER RESCUES AND LIFE THREATENING SITUATIONS. RIVER FLOODING WOULD ALSO RESULT. A FLASH FLOOD WATCH WILL BE IN EFFECT FOR MOST OF WESTERN AND CENTRAL ARKANSAS THROUGH WEDNESDAY. WATCHES MAY HAVE TO BE EXTENDED BEYOND THAT TIME IF CONDITIONS WARRANT. AREA RESIDENTS SHOULD MONITOR THIS DEVELOPING WEATHER SITUATION CLOSELY DUE TO THE IMPACT OF POSSIBLE FLOODING RAINS. THE STORM SYSTEM IS EXPECTED TO PUSH OUT OF ARKANSAS ON FRIDAY WITH THE RAIN BECOMING MUCH LIGHTER AND ENDING. DRY WEATHER IS FORECAST FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY DUE TO THE SLIGHT RISK OF SEVERE STORMS...AND IF FLASH FLOODING BECOMES LIFE THREATENING ACROSS THE STATE. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 59
In the hours before
Special weather statement, Mar 20, 2:48 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 248 PM CDT TUE MAR 20 2012 ARZ043-044-054-055-062-202020- DALLAS AR-GRANT AR-HOT SPRING AR-PULASKI AR-SALINE AR- 248 PM CDT TUE MAR 20 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SALINE...SOUTHERN PULASKI...EASTERN HOT SPRING...WESTERN GRANT AND NORTHERN DALLAS COUNTIES UNTIL 315 PM CDT... AT 244 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTH OF COX CREEK LAKE...OR 17 MILES SOUTHWEST OF SHERIDAN...MOVING NORTH AT 50 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... BRYANT... BENTON... TULL... TRASKWOOD... THIEL... PRATTSVILLE... POYEN... LEOLA... HURRICANE LAKE... HASKELL... DOGWOOD... CARTHAGE... CANE CREEK... WOODLAND HILLS... VIMY RIDGE... SHAW... SARDIS... LONO... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 110 AND 124. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3467 9268 3459 9227 3406 9252 3411 9273 TIME...MOT...LOC 1948Z 197DEG 44KT 3417 9260 62
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 11:26 PM CDT | Special Weather Statement | LZK | Johnson | 44 min |
| Mar 20, 9:13 AM CDT | River Flood Warning | LZK | Yell | 4 days |
| Mar 20, 9:14 AM CDT | River Flood Warning | LZK | Perry | 7 days |
| Mar 20, 9:27 AM CDT | River Flood Advisory | LZK | Franklin | 24 hr |
| Mar 20, 10:11 AM CDT | River Flood Warning | LZK | Clark, Hot Spring | 54 hr |
| Mar 20, 10:11 AM CDT | River Flood Warning | LZK | Calhoun, Ouachita | 12 days |
| Mar 20, 10:11 AM CDT | River Flood Warning | LZK | Bradley, Calhoun, Union | 23 days |
| Mar 20, 10:13 AM CDT | River Flood Warning | LZK | Clark, Nevada, Ouachita | 24 hr |
| Mar 20, 10:17 AM CDT | River Flood Warning | LZK | Saline | 47 hr |
| Mar 20, 10:17 AM CDT | River Flood Warning | LZK | Ashley, Bradley, Cleveland, Drew | 24 hr |
| Mar 20, 10:42 AM CDT | River Flood Warning | LZK | Franklin, Johnson, Logan | 66 hr |
| Mar 20, 10:42 AM CDT | River Flood Warning | LZK | Conway, Perry | 4 days |
| Mar 20, 2:48 PM CDT | Special Weather Statement | LZK | Grant, Saline | 32 min |
| Mar 20, 2:59 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring, Pulaski, Saline | 46 min |
| Mar 20, 3:27 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Saline | 38 min |
| Mar 20, 3:40 PM CDT | River Flood Advisory | LZK | Faulkner, Perry | 36 hr |
| Mar 20, 3:52 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Grant, Lonoke, Pulaski, Saline | 25 min |
| Mar 20, 4:28 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 47 min |
| Mar 20, 4:46 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Stone, Van Buren | 44 min |
| Mar 20, 4:54 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Van Buren, White | 51 min |
| Mar 20, 5:04 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln | 41 min |
| Mar 20, 5:09 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion, Searcy, Stone, Van Buren | 51 min |
| Mar 20, 5:14 PM CDT | Tornado Warning | LZK | Cleburne, Faulkner, Van Buren | 31 min |
| Mar 20, 5:37 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Izard, Stone, Van Buren | 38 min |
| Mar 20, 5:53 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 36 min |
| Mar 20, 6:07 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White | 38 min |
| Mar 20, 6:15 PM CDT | Tornado Warning | LZK | Cleburne, Independence, Izard, Stone | 19 min |
| Mar 20, 6:17 PM CDT | Tornado Warning | LZK | Lonoke, Prairie, White | 28 min |
| Mar 20, 6:42 PM CDT | Tornado Warning | LZK | Cleburne, Lonoke, Prairie, White | 33 min |
| Mar 20, 6:50 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard | 28 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.